# SDR DXTA2024032011251

- Difficulty date: March 19, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N468QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500766
- Aircraft time: 290 hours, 217 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: UNKNOWN
- Condition: Abnormal
- Location: Right
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE PULSATES AND VIBRATES WHEN PRESSURE IS APPLIED. ADDITIONALLY PARKING BRAKE LIGHT BRIEFLY ILLUMINATED WHEN THE LANDING GEAR WAS SELECTED DOWN. //SIGNOFF// AS PER CONTACT CENTER'S GUIDANCE PERFORMED TROUBLESHOOTING AS FOLLOWS. PERFORMED LEAK INSPECTION OF THE LH AND RH BRAKES IAW EMB PHENOM 300 AMM 32-41-D0. NO DEFECTS NOTED, PERFORMED LH AND RH BRAKE BLEEDING OF THE EMERGENCY AND NORMAL BRAKES IAW EMB
PHENOM 300 AMM 32-40-00. BRAKE FLUID HAD NO SIGNS OF AIR OR CONTAMINATION. OPERATIONAL TEST WAS SATISFACTORY. SERVICED THE MAIN HYDRAULIC SYSTEM RESEVOIR AS RENUIRED IAW EMB PHENOM 300 12-13-00. COULD NOT DUPLICATE ORIGINAL SQUAWK.
